# SDR AALA201904129003

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 27,821 hours, 11,244 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS APPROX. ONE MINUTE AFTER T.O. RIGHT MAIN TANK IMBALANCE ALERT DISPLAYED. FUEL FLOWS WERE EVEN. FUEL FOR BOTH ENGINES WERE BEING FED FROM RIGHT MAIN. RAN IMBAL QRH. NO FUEL LEAK SUSPECTED SO BALANCED MAIN TANKS, CROSSFEED WAS CLOSED FOR T.O. AND OPERATED NORMALLY. AFTER MAINS WERE  BALANCED, CLOSED CROSSFEED AND FED FUEL AS NORMAL FROM CENTER TANK, OPS NORMAL REST OF FLIGHT.  MAX IMBALANCE WAS 1500 LBS. MAINTENANCE PERFORMED FUEL QUANTITY CHECK IAW FIM 28-41-00. NO DEFECTS NOTED.
